RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Theory Stoch. Process.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Theory Stoch. Process., 2015, том 20(36), выпуск 2, страницы 97–104 (Mi thsp105)  

On a limit behavior of a one-dimensional random walk with non-integrable impurity

Andrey Pilipenkoab, Lyudmila Sakhanenkoc

a National Technical University of Ukraine "Kyiv Polytechnical Institute"
b Institute of Mathematics, National Academy of Sciences of Ukraine, Kyiv, Ukraine
c Department of Probability and Statistics, Michigan State University, East Lansing, USA

Аннотация: We consider the limit behavior of a one-dimensional symmetric random walk that is perturbed at zero. For the natural scaling of time and space the invariance principle is proved. The limit process is a skew Brownian motion.

Ключевые слова: Skew Brownian motion, invariance principle, perturbed random walk.

Финансовая поддержка Номер гранта
Национальная академия наук Украины 09-01-14
Research partially supported by State fund for fundamental researches of Ukraine and the Russian foundation for basic researches. Project No. 09-01-14


Полный текст: PDF файл (248 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 60F17, 60J50, 60J55
Язык публикации: английский

Образец цитирования: Andrey Pilipenko, Lyudmila Sakhanenko, “On a limit behavior of a one-dimensional random walk with non-integrable impurity”, Theory Stoch. Process., 20(36):2 (2015), 97–104

Цитирование в формате AMSBIB
\RBibitem{PilSak15}
\by Andrey Pilipenko, Lyudmila Sakhanenko
\paper On a limit behavior of a one-dimensional random walk with non-integrable impurity
\jour Theory Stoch. Process.
\yr 2015
\vol 20(36)
\issue 2
\pages 97--104
\mathnet{http://mi.mathnet.ru/thsp105}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3510231}
\zmath{https://zbmath.org/?q=an:1363.60098}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/thsp105
  • http://mi.mathnet.ru/rus/thsp/v20/i2/p97

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Theory of Stochastic Processes
    Просмотров:
    Эта страница:108
    Полный текст:39
    Литература:18
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020